# SDR SCNA20240808295

- Difficulty date: August 2, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N833SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40244
- Aircraft time: 43,902 hours, 18,447 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Condition: Missing
- Location: Girt Bar Plate
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 683188: 2R GIRT BAR FLOOR LATCH PLATE MISSING SCREW. - - RESOLUTION: REPLACED MISSING SCREW REF AMM 20-50-11 GIRT BAR OPS CK GOOD REF AMM 25-66-02
